# SDR AALA20150324002

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 89,495 hours, 14,088 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lug
- Condition: Loose
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED DUE TO CAPTAIN FLIGHT INSTRUMENT TRANSFER BUSS STATUS MESSAGE ILLUMINATED.  EMERGENCY DECLARED, LANDING UNEVENTFUL.  REPLACED CAPTAINS INSTRUMENT BUSS VOLTAGE SENSING UNIT.  SYS CHECKED NORMAL.   DISCREPANCY REPEATED 3/23 & 3/25.  FOUND THE NEUTRAL LUG HARDWARE NOT PROPERLY TORQUED & LOOSE. SECURED INSTALLATION. PERFORMED ENGINE RUN & VERIFIED LT IDG OPERATED NORMALLY.
